Processing math: 100%
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1980, Volume 36, Issue 3, Pages 323–329
DOI: https://doi.org/10.1070/SM1980v036n03ABEH001816
(Mi sm2309)
 

This article is cited in 6 scientific papers (total in 6 papers)

Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line

B. M. Levitan
References:
Abstract: Sufficient conditions which are close to necessary are given in terms of only the coefficient r(k)=b(k)/a(k) for the solvability of the inverse problem of scattering theory for the Sturm–Liouville operator on the entire line.
Bibliography: 4 titles.
Received: 02.02.1978
Bibliographic databases:
UDC: 517.43
MSC: Primary 34B25; Secondary 47A40
Language: English
Original paper language: Russian
Citation: B. M. Levitan, “Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line”, Math. USSR-Sb., 36:3 (1980), 323–329
Citation in format AMSBIB
\Bibitem{Lev79}
\by B.~M.~Levitan
\paper Sufficient conditions for the solvability of the inverse problem of scattering theory on the entire line
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 3
\pages 323--329
\mathnet{http://mi.mathnet.ru/eng/sm2309}
\crossref{https://doi.org/10.1070/SM1980v036n03ABEH001816}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=530315}
\zmath{https://zbmath.org/?q=an:0433.34013|0407.34014}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980KM96900003}
Linking options:
  • https://www.mathnet.ru/eng/sm2309
  • https://doi.org/10.1070/SM1980v036n03ABEH001816
  • https://www.mathnet.ru/eng/sm/v150/i3/p350
  • This publication is cited in the following 6 articles:
    1. B. D. Koshanov, A. P. Soldatov, Springer Proceedings in Mathematics & Statistics, 423, Differential Equations, Mathematical Modeling and Computational Algorithms, 2023, 215  crossref
    2. A. P. Soldatov, “To the Solution of the Inverse Problem of Scattering Theory on the Entire Line”, Diff Equat, 58:11 (2022), 1482  crossref
    3. Zhura N.A., Soldatov A.P., “To the Solution of the Inverse Sturm-Liouville Problem on the Real Axis”, Dokl. Math., 88:3 (2013), 695–699  crossref  mathscinet  zmath  isi
    4. Hryniv R.O., Mykytyuk Ya.V., Perry P.A., “Inverse Scattering for Schrodinger Operators with Miura Potentials, II. Different Riccati Representatives”, Commun. Partial Differ. Equ., 36:9 (2011), 1587–1623  crossref  mathscinet  zmath  isi  elib
    5. Frayer C., Hryniv R.O., Mykytyuk Ya.V., Perry P.A., “Inverse Scattering for Schrodinger Operators with Miura Potentials: I. Unique Riccati Representatives and ZS-AKNS Systems”, Inverse Probl., 25:11 (2009), 115007  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. North-Holland Mathematics Studies, 167, Topics in Soliton Theory, 1991, 397  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:495
    Russian version PDF:140
    English version PDF:30
    References:89
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025